# SDR DHL9880306C

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING TO FUSELAGE STA 920 FOUND CRACK ON SUPPORT.  REMOVED SUPPORT AND INSTALLED NEW PER SRM 51-1-21.  N/R 579.
